Have Medical Questions? Ask a Doctor Online!
Hello and welcome to JustAnswer.com
This is Dr. John and I will be helping you today.
I will be reviewing your question and will respond shortly.
I may need to ask a few more questions in order to best serve you.
Thank you for your patience.
Answers here are for education and information only.
glad to hear that you have been able to get off so many of the medications.
how is your anxiety currently?
Its important to slowly taper off the bromazepam to avoid withdrawl symptoms. Every patient is different and the length of the taper may have to be lengthened depending on symptoms.
most experts recommend tapering the dose by 25% every two weeks, although some patients may need 3 or more weeks a lower dose until they feel stable to continue the taper
Here is a link to a website that explains about tapering from benzodiazepines (which is what bromazepam is)https://www.va.gov/PAINMANAGEMENT/docs/OSI_6_Toolkit_Taper_Benzodiazepines_Clinicians.pdf
I would recommend that you find another doctor to help manage and supervise your taper off the medication as well.
Did my response answer your question?
If so, I would like to thank you for your question and I hope you found my answer informative and helpful.
Please remember to leave a rating by clicking the series of 5 stars at the top of the screen.
The experts here at JustAnswer only get credit for the answer once you leave a rating for us.
You can also add a bonus if you were extremely happy with our service today.
You can always return and ask follow up questions if needed.
- Dr John.